Applications of multipliers in S. L. Sobolev spaces to $L_p$-coercivity of the Neumann problem
Doklady Akademii Nauk, Tome 305 (1989) no. 4, pp. 786-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1989_305_4_a3,
author = {T. O. Shaposhnikova},
title = {Applications of multipliers in {S.~L.~Sobolev} spaces to $L_p$-coercivity of the {Neumann} problem},
journal = {Doklady Akademii Nauk},
pages = {786--789},
year = {1989},
volume = {305},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1989_305_4_a3/}
}
T. O. Shaposhnikova. Applications of multipliers in S. L. Sobolev spaces to $L_p$-coercivity of the Neumann problem. Doklady Akademii Nauk, Tome 305 (1989) no. 4, pp. 786-789. http://geodesic.mathdoc.fr/item/DAN_1989_305_4_a3/